# SDR ASAA2015060611978

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,599 hours, 7,585 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7082
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 40,810 hours, 15,615 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXT ON MAST CAUTION RESET.  ACFT GROUNDED. VERIFIED ZONE TRIM FAULT ON THE NR 2 ZONE TEMP CONTROLLER.  REPLACED THE FORWARD CABIN ZONE TRIM MODULATING VALVE IAW AMM'S 21-61-21-000-801 AND 21-61-21-400-801. VALVE OP CHECKED GOOD.
